# SDR DALA2024050104845

- Difficulty date: April 27, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 70,985 hours, 27,224 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5738053) 30D EMERGENCY EXIT AISLE LIGHT INOP. FOUND WALL SIDE MOLEX CONNECTOR PIN LOOSE. SECURED IT AND CHECKED NML PER B737 WDM 33-51.
